# SDR AALA202307283041

- Difficulty date: May 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A320*
- Aircraft serial: 5588
- Aircraft time: 31,486 hours, 12,720 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Part number: 41320041
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Oil Lube Module, Honeywell
- Component part number: 41310204
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELLY SOCKS ODOR ON TAKE OFF AND CLIMB OUT. ODOR DISSIPATED THEN RETURNED AT THE GATE. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. ** ORIGINAL REPORT WAS AALA202305314447** MAINTENANCE FOUND EVIDENCE OF HYDRAULIC FLUID ON THE BELLY OF THE AIRCRAFT COMING FROM THE WHEEL WELLS AND GOING INTO THE APU INLET. THE CONSTANT SPEED MOTOR GENERATOR IN THE WHEEL WELL WAS FOUND TO BE LEAKING AND WAS REPLACED. MAINTENANCE ALSO FOUND EVIDENCE OF OIL LEAKS IN THE APU COMPARTMENT. THE PRESSURE RELIEF VALVE CAP ON THE APU LUBE MODULE WAS FOUND TO BE LEAKING OIL AND REPLACED THE CAP (AALA202307283041). ALSO FOUND THE APU GEARBOX AIR /OIL SEPERATOR ADAPTER O-RING LEAKING AND REPLACED IT. (AALA202307282027) MAINTENANCE ACCOMPLISHED DECONTAMAINTION OF THE ENVIRONMENTAL CONTROL SYSTEM. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
